# SDR DLM88011281

- Difficulty date: August 2, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 26,586 hours, 20,767 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Hose
- Part number: AE7055381
- Part serial: NONE
- Condition: Ruptured
- Location: Nbr 1 Eng
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT HYD PRESS LOW LIGHT ILLUMINATED ON OAP HYD PRESS WAS ZERO///FOUND PRESS LINE ON LT ENG LEAKING. REPLD LINE
